# SDR MASA200500723

- Difficulty date: September 12, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 23,196 hours, 20,100 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6237 PHX - RETURNED TO FIELD DUE TO FLAPS FAIL AT ZERO.  MAINTENANCE RE-RIGGED BPSU, OPS CHECKED GOOD.
